(Online) 7/3 (Sat.) Emerging Technology: Blockchain (Host: thomas)

回覆文章
thomas
YOYO member
文章: 4
註冊時間: 週五 8月 21, 2020 9:27 pm

(Online) 7/3 (Sat.) Emerging Technology: Blockchain (Host: thomas)

文章 thomas »

Some of you may know I have been studying blockchain since last year, and also this emerging technology is part of my thesis topic. This time, I would like to share what I have learned recently, hoping you guys can learn and enjoy the meeting.

The introduction of blockchain on wiki: https://en.wikipedia.org/wiki/Blockchain
youtube1: https://youtu.be/5tt7y0gesyo
youtube2: https://youtu.be/8u8qZT33DX4

Session 1

In this session, I will conduct a lecture sharing my knowledge, so far, of blockchain, plus some activities during the presentation. What you need to do is sit relaxed and learn something new.

Session 2

Questions:
1. Some people see Bitcoin as an investment target, but there are several common targets, such as mortgage, stock, insurance, or even claw machines. (夾娃娃機當台主) Can you share your philosophy of investment? What are good targets you recommend?

2. Bitcoin was introduced in 2009, the year of the financial crisis. Can you recap the time, were you faced any difficulty, such as unemployment or cutting off incentive or bonus? Did you change in any aspects, for example financial management, compared to the time before the financial crisis?

3. Blockchain technology tends to remove intermediators, such as banks, and transactions through code to verify and complete. This situation threatens the government using money to control economics. Therefore, the government becomes less powerful, at the same time people are more independent. Can you imagine what a society without government ruling would be like? Please think of one scenario and share it with your partner.

4. What does money mean to you? What are the things money can buy and can not? Please prioritize them.

Agenda:
3:50 ~ 4:00 pm Zoom App testing and setup / Free Talk
4:00 ~ 4:10 pm Opening Remarks / Newcomer’s Self-introduction
(Session I)
4:10 ~ 5:10 pm Lecture + Quick Discussion Session (60 mins)
5:10 ~ 5:15 pm Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55 pm Regrouping / Discussion Session (40 mins)
6:00 ~ 6:20 pm Summarization (20 mins)
6:20 ~ 6:30 pm Concluding Remarks / Announcements

Additional info:
➤ If you don't have Zoom:
Please download, install and test the Zoom App BEFORE the meeting. If you're using it for the first time or having trouble during the testing, please come into the meeting 15 minutes before the meeting time for assistance.
➤ You can choose to turn on your camera or only the audio for the meeting.
➤ To download Zoom: https://zoom.us/download
➤ Please get the Zoom Meeting Link from YoYo Line Group. If you are a newcomer, please contact to yoyo.club.tw@gmail.com
回覆文章